Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 2, NWS San Angelo, TX

May 24, 2014Crockett County, Texas

NWS San Angelo, TX issued this flash flood warning at May 24, 2014, 7:45 PM CDT for Crockett County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2014, 7:45 PM CDT (00:45 UTC)
Expired
May 24, 2014, 10:30 PM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Crockett County, TX

The radar

The Midland/Odessa radar (KMAF), 118 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WGUS54 KSJT 250045
FFWSJT
TXC105-250330-
/O.NEW.KSJT.FF.W.0002.140525T0045Z-140525T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
745 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 743 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO 
  TRACK ACROSS NORTHWEST CROCKETT COUNTY. RAINFALL TOTALS OF 2 TO 3  
  INCHES HAVE ALREADY OCCURRED...WITH MORE STORMS LIKELY TO PRODUCE  
  ANOTHER 1 TO 2 INCHES.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  LIVE OAK ROAD CROSSING LIVE OAK CREEK...
  LIVE OAK CROSSING LIVE OAK CREEK...
  CROSSINGS ALONG COUNTY ROAD 208...

LAT...LON 3108 10134 3091 10127 3067 10171 3090 10189
      3092 10189 3092 10191 3108 10204 3109 10203

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:25 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 24, 6:25 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
625 PM CDT SAT MAY 24 2014

.AVIATION...
/00Z TAFS/

Strong to Severe thunderstorms were developing along and north of
an thunderstorm outflow boundary extending from Big Lake to San
Angelo to near Cross Plains at 23Z.

KSJT have the best potential for storms this evening, some of which
could produce large hail, damaging winds and even tornadoes. Severe
storms to the southwest could follow outflow boundary northeast, and
affect KSJT, mainly after 1Z. Keeping VCTS at KABI through the TAF
period, and KSJT tonight and late Sunday afternoon.

MVFR stratus redevelops after midnight at all sites, rising to
VFR 18-19Z Sunday.

&&

.PREV DISCUSSION... /ISSUED 339 PM CDT SAT MAY 24 2014/

.SHORT TERM...
The main concern in the next 24 hours is the potential for severe
thunderstorms and locally heavy rainfall. Currently, a complex of
thunderstorms is moving across the Big Country. These thunderstorms
will have the potential to produce hail, strong damaging winds, and
locally heavy rainfall. An outflow boundary is located along a Water
Valley...to Big Lake...to McCamey line, and is showing signs of
slowing down. Additional convection is firing across West Texas, in
a very unstable atmosphere. This convection will have the potential
to move into mainly our western counties later this afternoon and
this evening, and a Tornado Watch is in effect for these areas
through 10 PM. Although large hail, damaging winds, and lightning
look to be the main threats, isolated tornadoes will be possible,
especially during the early evening hours. We have increased PoPs
across much of the area, ranging from likely west to low end chance
across the southeast counties. Several models indicate another
shortwave trough moving into West Texas early Sunday morning,
initiating additional convection, then eventually moving it into at
least the western half  of our area. Likely PoPs were continued
across the western half of the region, with higher PoPs shifting
east across the area during the morning hours. Given all of the
mesoscale boundaries currently across the area, a lot of uncertainty
remains on the exact placement and timing of these heavy rain
events.

Given the above mentioned factors, a Flash Flood Watch has been
issued for all of the Big Country and Concho Valley. An additional 1
to 3 inches...with some higher amounts...will be possible this
evening through Sunday evening. The main areas of concern are urban
areas and low lying areas, including low water crossing.

.LONG TERM...
/Sunday Night through Tuesday/
An active weather pattern is in store with a chance of showers and
thunderstorms with heavy rainfall likely and a few severe storms are
possible. Currently, a strong upper level low was located near the
Four Corners region(centered along the Arizona/New Mexico state
line). The upper level low will move slowly east across the southern
Rockies Sunday and then into the southern Plains early next week.
The models are pretty consistent on the track of the upper low. All
the models are still very wet across much of West Central Texas. The
ingredients for heavy rainfall include: lots of moisture(PWATs of
1.2 to 1.6 inches), low level southerly flow and convergence (850 MB
winds 35 to 45 knots), and significant diffluence at 250 MB.
Rainfall amounts of 1 to 3 inches are looking pretty good across
much of the area with locally higher amounts possible. Have a Flash
Flood Watch going until 7 PM Sunday. The Flash Flood Watch may have
to be extended possibly into Monday as thunderstorm complexes(MCS
activity) will continue. In addition, severe weather may be possible
Monday, especially during the afternoon and evening. The combination
of good instability(MLCAPES 1500 to 2000 J/KG) and bulk 0-6KM shear
values of 35 to 40 knots will yield a few severe storms. The main
hazards will be large hail...damaging winds and dangerous cloud to
ground lightning.

/Wednesday through Saturday/
A quieter weather pattern for middle to late next week. The
combination of abundant low level moisture and weak upper level
northwest flow may develop isolated afternoon and evening showers
and thunderstorms. However, will keep the forecast dry for now.
Expect warmer temperatures, with highs in the upper 80s to lower 90s
and lows in the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 66  80  67  82  66 /  70  60  50  50  60
San Angelo 	 67  81  67  83  67 /  60  60  50  40  40
Junction 	 69  81  67  82  67 /  40  30  40  30  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES: Callahan...Coke...Coleman...Concho...Fisher...Haskell...
Irion...Jones...Nolan...Runnels...Shackelford...Sterling...
Taylor...Throckmorton...Tom Green.

&&

14/21
Hazardous weather outlook, May 24, 3:11 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
311 PM CDT SAT MAY 24 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-252015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
311 PM CDT SAT MAY 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST
CENTRAL TEXAS THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS
MAY BECOME STRONG TO SEVERE...MAINLY WEST OF A THROCKMORTON...TO
ABILENE...TO SONORA LINE. THE MAIN HAZARDS WILL BE LARGE
HAIL...DAMAGING WINDS...DANGEROUS LIGHTNING...AND ISOLATED
TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WILL BE POSSIBLE...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK. A
FEW STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN HAZARDS
BEING LARGE HAIL...DANGEROUS LIGHTNING... AND DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE
POSSIBLE...ESPECIALLY IN URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, May 24, 4:44 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
444 PM CDT SAT MAY 24 2014

TXZ076-242230-
CROCKETT TX-
444 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME
NORTHWESTERN CROCKETT COUNTY...OR ABOUT 9 MILES SOUTHEAST OF
MCCAMEY...MOVING NORTHEAST AT 25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.

LAT...LON 3108 10177 3081 10178 3081 10184 3087 10186
      3089 10189 3092 10189 3098 10199 3098 10201
      3099 10206 3098 10209 3100 10218 3103 10222
      3103 10229 3109 10237
TIME...MOT...LOC 2144Z 242DEG 27KT 3103 10212

DANIELS
Special weather statement, May 24, 4:58 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SAT MAY 24 2014

TXZ064-065-072-242230-
STERLING TX-TOM GREEN TX-COKE TX-
458 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR
STERLING...TOM GREEN AND COKE COUNTIES...

AT 453 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES SOUTH OF BROOME...OR ABOUT 15
MILES SOUTHEAST OF STERLING CITY...MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 520 PM CDT
  BROOME AND WATER VALLEY BY 525 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3164 10105 3186 10086 3167 10056 3153 10086
      3153 10089
TIME...MOT...LOC 2158Z 221DEG 13KT 3165 10087
Special weather statement, May 24, 5:08 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
508 PM CDT SAT MAY 24 2014

TXZ066-127-128-242245-
RUNNELS TX-TAYLOR TX-CALLAHAN TX-
508 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR
RUNNELS...TAYLOR AND CALLAHAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  GUSTY WINDS AND HAIL

AT 505 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF NORTON...OR ABOUT 7 MILES SOUTHWEST OF WINTERS...MOVING NORTHEAST
AT 15 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING!

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  WINTERS AND WINGATE BY 530 PM CDT
  PUMPHREY BY 540 PM CDT
  DRASCO...BRADSHAW AND LAKE WINTERS LAKE BY 545 PM CDT

LAT...LON 3232 9951 3208 9966 3208 9972 3200 9972
      3174 9989 3173 10023 3202 10023 3230 9985
TIME...MOT...LOC 2208Z 216DEG 12KT 3193 10007
Special weather statement, May 24, 6:41 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
641 PM CDT SAT MAY 24 2014

TXZ066-139-250015-
RUNNELS TX-COLEMAN TX-
641 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR
RUNNELS AND COLEMAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOVICE...OR
ABOUT 16 MILES NORTHWEST OF COLEMAN...MOVING NORTHEAST AT 15 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE COLEMAN BY 710 PM CDT
  US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 715 PM CDT

LAT...LON 3174 9959 3164 9979 3194 9977 3208 9962
      3208 9933 3208 9932
TIME...MOT...LOC 2341Z 207DEG 11KT 3199 9962
Local storm report, May 24, 7:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
727 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             15 WNW MERTZON          31.34N 101.05W
05/24/2014  E1.75 INCH       IRION              TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1400171

JD
Special weather statement, May 24, 7:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
729 PM CDT SAT MAY 24 2014

TXZ139-250100-
COLEMAN TX-
729 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
COLEMAN COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 724 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LEADAY...OR ABOUT 17 MILES NORTHEAST OF PAINT ROCK...MOVING NORTHEAST
AT 15 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
  VOSS BY 735 PM CDT
  TALPA BY 755 PM CDT
  VALERA...FISK AND HORDS CREEK RESERVOIR BY 800 PM CDT

LAT...LON 3149 9960 3155 9967 3156 9967 3155 9968
      3158 9972 3181 9972 3199 9956 3182 9931
TIME...MOT...LOC 0029Z 212DEG 12KT 3164 9965

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 24, 7:13 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green47 min
May 24, 7:29 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 7:35 PM CDTSevere Thunderstorm WarningSJTColeman40 min
May 24, 7:58 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green32 min
May 24, 8:06 PM CDTSpecial Weather StatementSJTCrockett24 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett28 min
May 24, 8:20 PM CDTSpecial Weather StatementSJTColeman25 min
May 24, 8:28 PM CDTSpecial Weather StatementSJTTom Green47 min
May 24, 8:35 PM CDTAreal Flood AdvisorySJTColeman115 min
May 24, 8:41 PM CDTAreal Flood AdvisorySJTTom Green109 min
May 24, 8:42 PM CDTSpecial Weather StatementSJTIrion33 min
May 24, 8:44 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 8:53 PM CDTSevere Thunderstorm WarningSJTCrockett52 min
May 24, 8:55 PM CDTSevere Thunderstorm WarningSJTTom Green35 min
May 24, 9:18 PM CDTSpecial Weather StatementSJTColeman42 min
May 24, 9:27 PM CDTSpecial Weather StatementSJTCrockett33 min
May 24, 9:31 PM CDTSpecial Weather StatementSJTRunnels44 min
May 24, 9:39 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 10:01 PM CDTSpecial Weather StatementSJTCrockett44 min
May 24, 10:18 PM CDTSpecial Weather StatementSJTIrion27 min
May 24, 10:24 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 24, 10:42 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher33 min
May 24, 10:49 PM CDTAreal Flood AdvisorySJTIrion116 min
May 24, 11:11 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 24, 11:16 PM CDTSpecial Weather StatementSJTTom Green44 min
May 24, 11:35 PM CDTSpecial Weather StatementSJTTom Green25 min
May 24, 11:52 PM CDTFlash Flood WarningSJTTom Green2 hr
May 25, 12:29 AM CDTSpecial Weather StatementSJTConcho46 min
May 25, 12:32 AM CDTFlash Flood WarningSJTCrockett3 hr
May 25, 12:44 AM CDTSevere Thunderstorm WarningSJTCrockett61 min
May 25, 1:16 AM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba44 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningSJTCrockett65 min
May 25, 1:49 AM CDTAreal Flood AdvisorySJTBrown116 min
May 25, 1:54 AM CDTAreal Flood AdvisorySJTTom Green111 min
May 25, 2:44 AM CDTSpecial Weather StatementSJTSutton46 min
May 25, 3:27 AM CDTSpecial Weather StatementSJTSchleicher, Sutton33 min
May 25, 3:57 AM CDTSpecial Weather StatementSJTSchleicher, Sutton48 min
May 25, 5:06 AM CDTSevere Thunderstorm WarningSJTKimble, Mason39 min
May 25, 8:08 AM CDTSpecial Weather StatementSJTUpton37 min
May 25, 8:12 AM CDTSpecial Weather StatementSJTSterling33 min
May 25, 8:36 AM CDTAreal Flood AdvisorySJTSterling114 min
May 25, 10:35 AM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Sterling, Tom Green6 hr
May 25, 10:50 AM CDTFlash Flood WarningSJTIrion, Sterling, Tom Green3 hr
May 25, 11:29 AM CDTFlash Flood WarningSJTTom Green3 hr
May 25, 12:16 PM CDTFlash Flood WarningSJTCrockett, Schleicher3 hr
May 25, 1:14 PM CDTSpecial Weather StatementSJTMenard46 min
May 25, 1:51 PM CDTSpecial Weather StatementSJTConcho, McCulloch, Menard39 min
May 25, 1:52 PM CDTAreal Flood AdvisorySJTConcho, Menard3 hr
May 25, 2:28 PM CDTSpecial Weather StatementSJTMcCulloch, Mason47 min
May 25, 2:52 PM CDTAreal Flood AdvisorySJTMcCulloch113 min
May 25, 3:08 PM CDTFlash Flood WarningSJTMcCulloch112 min
May 25, 3:14 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba61 min
May 25, 3:30 PM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 25, 4:12 PM CDTFlash Flood WarningSJTSan Saba48 min
May 25, 4:43 PM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 25, 5:06 PM CDTAreal Flood AdvisorySJTMcCulloch114 min
May 25, 6:08 PM CDTSpecial Weather StatementSJTMason52 min
May 25, 6:30 PM CDTAreal Flood AdvisorySJTSan Saba3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.